MathSciNet Relay Station
MathSciNet bibliographic data
MR2799785 93E15 (60H10 60J75 93C10 93D15)
Xiang, Zhengrong; Wang, Ronghao; Chen, Qingwei Robust reliable stabilization of stochastic switched nonlinear systems under asynchronous switching. Appl. Math. Comput. 217 (2011), no. 19, 7725–7736.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement